Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Loss of sex drive and mood swings after using implanon. Had a miscarriage

Hi ,

I was previously on the implanon then i was taken off it again within 2 weeks i was pregnant. unfortunatley this lead to a miscarraige. so i decided i wanted to go back on the implanon but since i been on it i feel my moods are alot worse and i have lost my sexual drive. Im not sure if this is because of the miscarraige or if the implanon has just made me less interested.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hormonal imbalance created by contraceptive devices can lead to mood disturbances and as you said, your miscarriage is bound to have a subconscious inhibitory impact on the sexual drive fearing the consequences. Please discuss with your health care provider if you have the need to change to another mode of contraception and try to get some counselling to allay your fears. Hope this helps. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor